# SDR AALA20170206002

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 55,607 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Component: Light Assy, Dme
- Component part number: 4181594
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AFT OF L4 DOOR IS MISSING LENS COVER. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
